MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported an odor emitting from their advantage plus endoscope reprocessing system.Employees present experienced vomiting, headaches, neck pain and stinging eyes.The employees sought and received medical treatment.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found rapicide part a to be leaking from one of the dosing pumps and reservoirs.The operator manual states, "liquid chemicals and/or chemical vapors may be present; wear ppe." user facility personnel stated that the employees subject of the reported event were wearing proper personal protective equipment (ppe) while in the room.The technician replaced the dosing pump and reservoirs, tested the function and operation of the device, confirmed it to be operating specifications and returned it to service.No additional issues have been reported.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24698421
Report Number2150060-2026-00013
Device Sequence Number10176898
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)201116
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown